zbMATH — the first resource for mathematics

The Riemann problem for general systems of conservation laws. (English) Zbl 0297.76057

76L05 Shock waves and blast waves in fluid mechanics
Full Text: DOI
[1] Bethe, H.A, Report on the theory of shock waves for an arbitrary equation of state, () · Zbl 0023.28702
[2] Lambrakis, K.C; Thompson, P.A, Existence of real fluids with a negative fundamental derivative, Phys. fluids, 15, 933-935, (1972)
[3] Lax, P.D, Hyperbolic systems of conservation laws. II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[4] Liu, T.P, The Riemann problem for general 2 × 2 conservation laws, Trans. amer. math. soc., 199, 89-112, (1974) · Zbl 0289.35063
[5] Smoller, J.A, On the solution of the Riemann problem with general step data for an extended class of hyperbolic systems, Mich. math. J., 16, 201-210, (1969) · Zbl 0185.34501
[6] Smoller, J.A, A uniqueness theorem for Riemann problem, Arch. rational mech. anal., 33, 110-115, (1969) · Zbl 0176.09402
[7] Weyl, H, Shock waves in artibrary fluids, Comm. pure appl. math., 2, 103-122, (1949) · Zbl 0035.42004
[8] Wendroff, B, The Riemann problem for materials with nonconvex equations of states. II. general flow, J. math. anal. appl., 38, 640-658, (1972) · Zbl 0287.76049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.